MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 2/2/2024, it was reported by a sales representative via email that (2) ar-2324kbcct swivelock anchors were pulled out of the bone when attempting to tension the knotless mechanism in a medial row for a double pulley ripstop with rotator cuff repair.The anchors were removed and no pieces broke inside the patient.The case was completed with no further information provided.This was discovered during a rotator cuff repair procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18758561
Report Number1220246-2024-01063
Device Sequence Number6271335
Product Code MAI
UDI-Device Identifier10888867351124
UDI-Public10888867351124
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Device Catalogue NumberAR-2324KBCCT
Device Lot Number11012776
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown